PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 4 | 417-430
Tytuł artykułu

A game-theoretic model of social adaptation in an infinite population

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper deals with the question of existence and properties of equilibrated distributions of individual characteristics in an infinite population. General game-theoretic methods are applied and special attention is focused on the case of fitness functions depending only on the distance of an individual characteristic from a reference point and from the mean characteristics. Iterative procedures leading to equilibrated distributions are also considered.
Rocznik
Tom
25
Numer
4
Strony
417-430
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-11-05
poprawiono
1998-04-06
Twórcy
autor
  • Institute of Computer Science, Polish Academy of Sciences, Ordona 21 , 01-237 Warszawa, Poland
  • Institute of Applied Mathematics and Mechanics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] E. Balder, A unifying approach to existence of Nash equilibria, Internat. J. Game Theory 24 (1995), 79-94.
  • [2] C. Berge, Espaces topologiques. Fonctions multivoques, Dunod, 1959.
  • [3] M. L. Cody and J. M. Diamond (eds.), Ecology and Evolution of Communities, Harvard Univ. Press, 1975.
  • [4] J. M. Diamond and T. J. Case (eds.), Community Ecology, Harper and Row, 1986.
  • [5] J. Hofbauer and K. Sigmund, The Theory of Evolution and Dynamical Systems, Cambridge Univ. Press, 1988.
  • [6] A. Kacelnik, J. R. Krebs and C. Bernstein, The ideal free distribution and predator-prey populations, Trends in Ecology and Evolution 7 (1992), 50-55.
  • [7] A. Mas-Colell, On a theorem of Schmeidler, J. Math. Econom. 13 (1984), 201-206.
  • [8] I. Milchtaich, Congestion games with player specific payoff functions, Games and Economic Behavior 13 (1996), 101-124.
  • [9] I. Milchtaich, Congestion models of competition, Amer. Naturalist 5 (1996), 760-783.
  • [10] G. A. Parker and W. J. Sutherland, Ideal free distributions when individuals differ in competitive ability: phenotype limited ideal free models, Animal Behaviour 34 (1986), 1222-1242.
  • [11] D. Schmeidler, Equilibrium points of nonatomic games, J. Statist. Phys. 17 (1973), 295-300.
  • [12] E. Van Damme, Stability and Perfection of Nash Equilibria, Springer, 1987.
  • [13] A. Wieczorek, Elementary large games and an application to economies with many agents, report 805, Inst. Computer Sci., Polish Acad. Sci., 1996.
  • [14] A. Wieczorek, Simple large games and their applications to problems with many agents, report 842, Inst. Computer Sci., Polish Acad. Sci., 1997.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i4p417bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.